It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: RLS due to Migraine medication

Re: RLS due to Migraine medication

[ Back to Messages ]

Message

Posted by vicki on January 23, 2000 at 23:37:00:

In Reply to: RLS due to Migraine medication posted by Carole on August 25, 1999 at 02:02:45:

: I have been put on a variety of seretonin reuptake inhibitors for my migraines.
: Recently I have been taking Celexa which isn't suppose to have hardly any
: side effects. But it seems to have cause RLS, and I stopped taking it myself,
: because the doctor said that the Celexa just couldn't be causing the RLS.
: As soon as I cut my doses down and then got quit taking it, the RLS went away.
: I just know it was causing it. It started exactly when I started taking it in April '99,
: and lasted until I just quit taking it Aug. "99. And boy, I sure feel for you people
: who have it all the time. RLS is indeed AWFUL.
Relpy: vicki Try DHE-45 for migraines. It works in 1/2 hours. You have to get it from your dr. I suffered for years with migraines.
I also have RLS and take Requip.


Follow Ups




All times are GMT -7. The time now is 08:49 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!